HOME    About Institutional Repository    mypage        Japanese    library    university    Feedback

Search:All of DSpace

(type:Article in academic journal) is hit count [227].
Results 81-90.
 

previous 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 next 

81 On generalized Kronecker function rings, II / OKABE, Akira,MATSUDA, Ryûki -- College of Science, Ibaraki University2012 Mathematical journal of Ibaraki University Vol.44 p.7-16 雑誌掲載論文
82 On the weighted rearrangement of functions and degenerate nonlinear elliptic equations / ANDO, Hiroshi,HORIUCHI, Toshio -- College of Science, Ibaraki University2012 Mathematical journal of Ibaraki University Vol.44 p.17-31 雑誌掲載論文
83 Note on spectral semistar operations, II / MATSUDA, Ryûki -- College of Science, Ibaraki University2013 Mathematical journal of Ibaraki University Vol.45 p.1-5 雑誌掲載論文
84 Weighted Hardy inequalities with infinitely many sharp missing terms / ANDO, Hiroshi,HORIUCHI, Toshio,NAKAI, Eiichi -- College of Science, Ibaraki University2014 Mathematical journal of Ibaraki University Vol.46 p.9-30 雑誌掲載論文
85 The semistar operations on certain Pruefer domain, II / MATSUDA, Ryuki -- College of Science, Ibaraki University2014 Mathematical journal of Ibaraki University Vol.46 p.1-8 雑誌掲載論文
86 Some properties of slowly increasing functions / ANDO, Hiroshi,HORIUCHI, Toshio,NAKAI, Eiichi -- College of Science, Ibaraki University2014 Mathematical journal of Ibaraki University Vol.46 p.37-49 雑誌掲載論文
87 Note on characterizations of semistar operations and star operations on an integral domain / OKABE, Akira -- College of Science, Ibaraki University2014 Mathematical journal of Ibaraki University Vol.46 p.31-36 雑誌掲載論文
88 Liouville type theorem on conformal mapping for inde nite metrics associate with ultra-hyperbolic equations / SHIMOMURA, Katsunori -- College of Science, Ibaraki University2016 Mathematical Journal of Ibaraki University Vol.48 p.1-18 雑誌掲載論文
89 A uniqueness theorem for semistar operations on 1-dimensional Prufer domains / MATSUDA, Ryuki -- College of Science, Ibaraki University2016 Mathematical Journal of Ibaraki University Vol.48 p.19-25 雑誌掲載論文
90 Presemistar operations on integral domains / OKABE, Akira -- College of Science, Ibaraki University2016 Mathematical Journal of Ibaraki University Vol.48 p.27-43 雑誌掲載論文

previous 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 next